Jersey City, NJ
A 20-year-old female asked:
I get chest pains everytime i take water pills. is this really bad? should i stop using them immediately?
1 doctor answer • 1 doctor weighed in
Endocrinology 59 years experience
Chest pain & H20 pil: 21 F of unknown medical Hx: Notes: I get chest pains everytime I take water pills. ANS: There are many water pills and reasons to take them and many causes of chest pain. But unusual for them to occur together. Review with your health care team. If if hurts a lot I would call them now.
Created for people with ongoing healthcare needs but benefits everyone.
848 viewsAnswered >2 years ago
Last updated Dec 29, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.